# SDR FDEA201012034558

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,842 hours, 15,862 cycles
- Engine: Pwa JT9D*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 500675501
- Part serial: P19020
- Condition: False Activation
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GOT HIGH ENG OIL PRESSURE NR 2 ENG ON T/O ROLL.  REJECTED T/O INDICATIONS WERE BACK TO NORMAL AFTER  EXITING RUNWAY.  RAN NR 2 ENG IAW JRH. NO DEFECTS NOTED. OIL NEVER  ROSE ABOVE 58 PSI WITH THROTTLE ADVANCED AND WAS 50 TO 52 PSI AT IDLE. OIL TEMP WAS ALSO WITHIN LIMITS. GENERATING MTSI  AND SUGGESTS FUEL/OIL COOLER. UPDATED ETIC, PART 6.  R & R NR 2 ENGINE FUEL/OIL COOLER IN REF TO AMM 79-21-05-04.
